# SDR SWAA2025121953161

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 71,114 hours, 42,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 6 ABC EMERGENCY LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
